Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 84, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 31, 2021, 5:23 PM CDT for Cheatham County, Montgomery County, Tennessee. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2021, 5:23 PM CDT (22:23 UTC)
- Expired
- Apr 2, 2021, 9:40 PM CDT
- In force
- 52 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Montgomery County, TN
The radar
The Ft Campbell radar (KHPX), 37 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Clarksville (CKVT1).
- Action stage
- 40 ft
- Minor stage
- 46 ft
- Moderate stage
- 50 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
508
WGUS84 KOHX 312223 RRA
FLSOHX
Flood Advisory
National Weather Service Nashville TN
523 PM CDT Wed Mar 31 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Cumberland River At Clarksville affecting Cheatham and Montgomery
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC021-125-021000-
/O.NEW.KOHX.FL.Y.0084.210331T2223Z-210402T1800Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
523 PM CDT Wed Mar 31 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Cumberland River At Clarksville.
* From this afternoon to Friday afternoon.
* At 4:00 PM CDT Wednesday the stage was 45.9 feet and falling.
* Action stage is 40.0 feet.
* Flood stage is 46.0 feet.
* Forecast...The river is expected to fall below action stage Friday
morning.
* Impact...At 46.0 feet, Flood waters begin to impact areas along
the river, including agricultural and commercial properties,
Riverfront Park, and adjacent tributaries including Bartons Creek,
Red River, West Fork Red River, and Yellow Creek. Affected
locations include South Riverside Dr near TN-48, North Riverside
Dr near Providence Blvd East, Quarry Rd, Kraft St near College St,
and Zinc Plant Rd. Water approaches properties near Salem Rd and
Seven Mile Ferry Rd.
&&
LAT...LON 3636 8759 3646 8760 3658 8736 3640 8720
3635 8728 3644 8737
$$
Barnwell4 follow-up statements
809
WGUS84 KOHX 020520
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1220 AM CDT Fri Apr 2 2021
...The Flood Advisory is extended for the following rivers in
Tennessee...
Cumberland River At Clarksville affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC125-022000-
/O.EXT.KOHX.FL.Y.0084.000000T0000Z-210402T2000Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1220 AM CDT Fri Apr 2 2021
...The Flood Advisory is now in effect until late this afternoon...
The Flood Advisory continues for
the Cumberland River At Clarksville.
* Until this afternoon.
* At 11:00 PM CDT Thursday the stage was 42.8 feet and falling.
* Action stage is 40.0 feet.
* Flood stage is 46.0 feet.
* Forecast...The river is expected to fall to 35.5 feet Tuesday
morning.
* Impact...At 43.0 feet, Water continues to inundate low lying areas
along the river, including agricultural areas, access points,
portions of Riverfront Park on North Riverside Drive, and low
lying areas of industrial property on Zinc Plant Rd. Water also
backs up adjacent tributaries, including Bartons Creek, Red River,
West Fork Red River, and Yellow Creek.
&&
LAT...LON 3636 8759 3646 8760 3658 8736 3640 8720
3635 8728 3644 8737
$$
07156
WGUS84 KOHX 021945
FLSOHX
Flood Advisory
National Weather Service Nashville TN
245 PM CDT Fri Apr 2 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Clarksville affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC125-022045-
/O.CON.KOHX.FL.Y.0084.000000T0000Z-210402T2000Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
245 PM CDT Fri Apr 2 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Clarksville.
* Until this afternoon.
* At 2:00 PM CDT Friday the stage was 40.8 feet and falling.
* Action stage is 40.0 feet.
* Flood stage is 46.0 feet.
* Forecast...The river is expected to fall to 35.3 feet Wednesday
morning.
* Impact...At 40.0 feet, Low lying areas along the river, including
agricultural areas, access points, and portions of Riverfront Park
on North Riverside Dr begin to be inundated. Water also backs up
adjacent tributaries, including Bartons Creek, Red River, West
Fork Red River, and Yellow Creek.
&&
LAT...LON 3636 8759 3646 8760 3658 8736 3640 8720
3635 8728 3644 8737
$$
27786
WGUS84 KOHX 021947 RRA
FLSOHX
Flood Advisory
National Weather Service Nashville TN
247 PM CDT Fri Apr 2 2021
...The Flood Advisory is extended for the following rivers in
Tennessee...
Cumberland River At Clarksville affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC125-030500-
/O.EXT.KOHX.FL.Y.0084.000000T0000Z-210403T0500Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
247 PM CDT Fri Apr 2 2021
...The Flood Advisory is now in effect until just after midnight
tonight...
The Flood Advisory continues for
the Cumberland River At Clarksville.
* Until late tonight.
* At 2:00 PM CDT Friday the stage was 40.8 feet and falling.
* Action stage is 40.0 feet.
* Flood stage is 46.0 feet.
* Forecast...The river is expected to fall to 35.3 feet Wednesday
morning.
* Impact...At 40.0 feet, Low lying areas along the river, including
agricultural areas, access points, and portions of Riverfront Park
on North Riverside Dr begin to be inundated. Water also backs up
adjacent tributaries, including Bartons Creek, Red River, West
Fork Red River, and Yellow Creek.
&&
LAT...LON 3636 8759 3646 8760 3658 8736 3640 8720
3635 8728 3644 8737
$$
27322
WGUS84 KOHX 030240
FLSOHX
Flood Advisory
National Weather Service Nashville TN
940 PM CDT Fri Apr 2 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Cumberland River At Clarksville affecting Montgomery County.
TNC125-030345-
/O.CAN.KOHX.FL.Y.0084.000000T0000Z-210403T0240Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
940 PM CDT Fri Apr 2 2021
...The Flood Advisory for the Cumberland River At Clarksville has
been cancelled...
The Flood Advisory is cancelled for
the Cumberland River At Clarksville.
* At 9:00 PM CDT Friday the stage was 40.0 feet and falling.
* Flood stage is 46.0 feet.
* Forecast...The river is expected to continue falling through the
weekend.
&&
LAT...LON 3636 8759 3646 8760 3658 8736 3640 8720
3635 8728 3644 8737
$$
BarnwellWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 31, 2:21 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Mar 31, 2:21 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Nashville TN 221 PM CDT Wed Mar 31 2021 .DISCUSSION... Rivers and streams remain elevated across the area and some will remain above flood or advisory levels for a few days yet. This is the result of the weekend's major rainfall event along with heavy rain from last night. Also, some roads and low lying areas continue to be impacted from last night's rain, especially in our southern counties. The heavy rain threat ended this morning, but we may see a few straggling light showers crossing the area into the evening before skies start to clear. Now for something completely different. A cold front has moved through Middle Tennessee, and cold air will continue to move in with brisk northwest winds. This will bring a big drop in temperatures overnight. By daybreak, most locations will be at or a few degrees below freezing. So, a Freeze Warning has been issued for the entire Mid State. Impacts will be limited to a fairly brief time around daybreak tomorrow morning, but for Thursday night into Friday morning, impacts will be much more significant. High pressure will be directly overhead, so temps will plummet. A Hard Freeze Warning has been issued to advertise several hours of sub freezing temps with lows in the low to mid 20s (maybe some teens) Thursday night into Friday morning. The next couple of days will be rather chilly during the daytime as well with highs running 15-20 degrees below normal. Tomorrow's brisk northwest wind will add a bite and make you glad the sun will be shining. Much needed and appreciated dry weather is expected to continue through the weekend and through at least the first half of next week. Surface high pressure will settle east of us as upper heights build. This will bring a gradual warming trend with highs eventually reaching near 80 by midweek. && .AVIATION... 18Z TAF DISCUSSION. IFR will hang on at KCSV for a couple more hours, but then return to VFR like the rest of the mid-state terminals. Look for VFR to continue for the foreseeable future. What will also continue is the breezy conditions. Gusty north winds will persist into the overnight hours and tomorrow. && .PRELIMINARY POINT TEMPS/POPS... Nashville 30 50 26 52 31 / 0 0 0 0 0 Clarksville 27 47 25 51 30 / 0 0 0 0 0 Crossville 27 43 20 49 26 / 40 0 0 0 0 Columbia 30 48 23 52 28 / 0 0 0 0 0 Lawrenceburg 30 48 25 51 29 / 10 0 0 0 0 Waverly 28 49 25 53 31 / 0 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Hard Freeze Warning from 10 PM Thursday to 9 AM CDT Friday for Bedford-Cannon-Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb- Dickson-Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson- Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry- Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner- Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. Freeze Warning from 3 AM to 9 AM CDT Thursday for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......13 AVIATION........Unger
Hazardous weather outlook, Mar 31, 1:42 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 142 PM CDT Wed Mar 31 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-011845- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 142 PM CDT Wed Mar 31 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. Flooding along many rivers and streams will continue today and tonight. Freezing temperatures and patchy frost will form toward daybreak Thursday morning. A Freeze Warning is in effect across the area for early Thursday morning. Precautions should be taken for any sensitive vegetation. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Rivers will remain elevated with some sites remaining in flood or advisory stage through the weekend. It is expected to turn colder with frosty nights late this week. A Hard Freeze Warning is in effect for Thursday night through daybreak Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 13
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 10:53 PM CDT | River Flood Advisory | OHX | Maury | 10 hr |
| Mar 30, 11:04 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Humphreys | 41 min |
| Mar 30, 11:12 PM CDT | Special Weather Statement | OHX | Wayne | 48 min |
| Mar 30, 11:40 PM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Perry | 2 hr |
| Mar 30, 11:44 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Williamson | 46 min |
| Mar 30, 11:53 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Williamson | 3 hr |
| Mar 30, 11:58 PM CDT | Special Weather Statement | OHX | Lewis, Maury | 47 min |
| Mar 30, 11:59 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 46 min |
| Mar 31, 12:09 AM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 79 min |
| Mar 31, 12:28 AM CDT | Areal Flood Advisory | OHX | Rutherford, Sumner, Trousdale, Wilson | 3 hr |
| Mar 31, 12:39 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Lawrence, Marshall, Maury, Rutherford and 1 more | 66 min |
| Mar 31, 1:28 AM CDT | Flash Flood Warning | OHX | Lawrence, Wayne | 8 hr |
| Mar 31, 2:13 AM CDT | Flash Flood Warning | OHX | Giles, Marshall, Maury | 7 hr |
| Mar 31, 2:55 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Rutherford, Williamson, Wilson | 3 hr |
| Mar 31, 3:35 AM CDT | River Flood Warning | OHX | Davidson | 2 hr |
| Mar 31, 4:19 AM CDT | Areal Flood Advisory | OHX | Bedford, Coffee | 5 hr |
| Mar 31, 7:23 AM CDT | River Flood Advisory | OHX | Hickman | 2 hr |
| Mar 31, 8:17 AM CDT | River Flood Advisory | OHX | Giles | 5 hr |
| Mar 31, 8:42 AM CDT | River Flood Advisory | OHX | Lawrence | 4 hr |
| Mar 31, 9:29 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 17 hr |
| Mar 31, 1:02 PM CDT | River Flood Advisory | OHX | Perry, Wayne | 25 hr |
| Mar 31, 1:05 PM CDT | River Flood Advisory | OHX | Bedford, Marshall | 11 hr |
| Mar 31, 1:10 PM CDT | River Flood Warning | OHX | Lawrence | 16 hr |
| Mar 31, 1:19 PM CDT | River Flood Warning | OHX | Giles | 15 hr |
| Mar 31, 1:22 PM CDT | River Flood Advisory | OHX | Grundy | 7 hr |
| Mar 31, 1:39 PM CDT | Freeze Warning | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 19 hr |
| Mar 31, 1:39 PM CDT | Hard Freeze Warning | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 43 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.